BibTeX record journals/rml/Dubikajtis03

download as .bib file

@article{DBLP:journals/rml/Dubikajtis03,
  author    = {L. Dubikajtis},
  title     = {On the First Order Logic True in Every Universe (Including the Empty
               Universe)},
  journal   = {Reports on Mathematical Logic},
  volume    = {37},
  pages     = {41--57},
  year      = {2003},
  url       = {http://www.iphils.uj.edu.pl/rml/rml-37/a-dub-37.htm},
  timestamp = {Fri, 27 Jul 2007 13:18:46 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/rml/Dubikajtis03},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}